MAUDE Adverse Event Report: CareFusion, Inc PLEURX LOCKABLE DRAINAGE LINE SET; apparatus, suction, patient care

CareFusion, Inc PLEURX LOCKABLE DRAINAGE LINE SET; apparatus, suction, patient care
Catalog Number 50-7245A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction

Brand Name
PLEURX LOCKABLE DRAINAGE LINE SET
Common Device Name
apparatus, suction, patient care
Manufacturer (Section D)
CareFusion, Inc
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CareFusion, Inc
zona franca las americas
santo domingo
Manufacturer Contact
michael gaffney
75 n. fairview drive
vernon hills, IL 60061
+1(801)565-2341
MDR Report Key50358835
Report Number1423507-2026-00130
Device Sequence Number15978358
Product Code DWM
UDI-Device Identifier10885403502385
UDI-Public(01)10885403502385(17)300210(10)0001613985
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7245A
Device Lot Number0001613985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown